# SDR SWAA2021070293819

- Difficulty date: June 21, 2020
- Submitted: July 2, 2021
- Operation: Air carrier
- Aircraft: N8323C
- Make and model: Boeing 737-8H4
- Aircraft serial: 37005
- Aircraft time: 26,058 hours, 11,613 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 767-787
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H TRANSITION ANGLE; STA 767 TO 787; CORROSION ARUND FASTENER HOLES. / REMOVED CORROSION PER SRM 51-10-02. MATERIAL FOUND OUT OF LIMITS PER SRM 53-00-53-1A-1. LOCATED AND DRILLED; AND INSTALLED PART #1146A8127U12ATSMRO PER 51-10-02.SM-326 S/N A1165047
